MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UREAL; UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN

ROCHE DIAGNOSTICS UREAL; UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN
Catalog Number 04460715190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c311 analyzer is (b)(6).A wash pipe was bent, preventing the aspiration of wash solution.This was adjusted and corrected.The photometer lamp was checked.A cell blank was performed and it was ok.The heat cut filter was changed; cell blank and photometric checks were ok.The wash settings were checked and were correctly configured.The gear pump setting was checked.The sample probe was decontaminated.Controls were run and the results were good.Precision studies were performed and were acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with ureal on a cobas 4000 c311 stand alone system.High results from the sample did not agree with the patient's historical values, so the sample was repeated.No questionable results were reported outside of the laboratory.The sample initially resulted in a urea value of 94.9 mg/dl.The sample was repeated twice, resulting in values of 76.9 mg/dl and 104.6 mg/dl.Additional urea values of 115.3 mg/dl, 88.8 mg/dl, and 105 mg/dl were also provided.It was asked, but it is not known if these values were from the same complained sample, from a different sample, or if these values were provided in error.
 
Additional Manufacturer Narrative
Calibration data was acceptable.Most quality control recovery was acceptable, but some results were outside of range.It was not clear if these control results were measured around the time of sample measurement.No further issues were reported by the customer.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
UREAL
Common Device Name
UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18554162
Report Number1823260-2024-00193
Device Sequence Number15048868
Product Code CDQ
UDI-Device Identifier04015630920464
UDI-Public04015630920464
Combination Product (Y/N)Y
Initial Reporter CountryCI
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number04460715190
Device Lot Number75031401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown